Archiwalny numer

Vol. 12 (1998)

Published: 1998-09-30
Number of Publications: 17

Artykuły

On Carlitz theorem for Bernoulli polynomials

Krystyna M. Bartz
Language: EN | Published: 30-09-1998 | Abstract | pp. 9-13

Cycles of rational mappings in algebraically closed fields of positive characteristics

Tadeusz Pezda
Language: EN | Published: 30-09-1998 | Abstract | pp. 15-21

On reduced rings and number theory

Jan Krempa
Language: EN | Published: 30-09-1998 | Abstract | pp. 23-29

On Pythagorean triangles

Andrzej Schinzel
Language: EN | Published: 30-09-1998 | Abstract | pp. 31-33

Additive conditions on sums of squares

Ivan Korec
Language: EN | Published: 30-09-1998 | Abstract | pp. 35-51

2-ranks of class groups of Witt equivalent number fields

Kazimierz Szymiczek
Language: EN | Published: 30-09-1998 | Abstract | pp. 53-64

Remarks to short RSA public exponents

Otokar Grošek , Karol Nemoga , Ladislav Satko
Language: EN | Published: 30-09-1998 | Abstract | pp. 65-74

Congruence of Ankeny-Artin-Chowla type modulo p^2

Stanislav Jakubec , Miroslav Laššák
Language: EN | Published: 30-09-1998 | Abstract | pp. 75-91

Clifford-Littlewood-Eckmann groups as orthogonal groups of forms of higher degree

Andrzej Sładek , Adam Wesołowski
Language: EN | Published: 30-09-1998 | Abstract | pp. 93-103

Generators of the Witt groups of algebraic integers

Alfred Czogała
Language: EN | Published: 30-09-1998 | Abstract | pp. 105-121

On the diophantine equation x_1x_2···x_n = h(n)(x_1 + x_2 +...+ x_n)

Jozsef Bukor , Péter Filakovszky , János T. Tóth
Language: EN | Published: 30-09-1998 | Abstract | pp. 123-130

Witt rings of infinite algebraic extensions of global fields

Krzysztof Kozioł , Mieczysław Kula
Language: EN | Published: 30-09-1998 | Abstract | pp. 131-139

Mod p logarithms log_{2}3 and log_{3}2 differ for infinitely many primes

Grzegorz Banaszak
Language: EN | Published: 30-09-1998 | Abstract | pp. 141-148

Sets of regular systems of divisors of a generalized integer

Štefan Porubský
Language: EN | Published: 30-09-1998 | Abstract | pp. 149-156

Prime periods of periodical P-additive functions

Stanislav Jakubec
Language: EN | Published: 30-09-1998 | Abstract | pp. 157-160

Density theorems for reciprocity equivalences

Thomas C. Palfrey
Language: EN | Published: 30-09-1998 | Abstract | pp. 161-172

The 2nd Czech and Polish Conference on Number Theory Cieszyn 1998. Problem session

Redakcja AMSil
Language: EN | Published: 30-09-1998 | Abstract | pp. 173-174


Vol. 38 No. 2 (2024)
Published: 2024-07-23


ISSN: 0860-2107
eISSN: 2391-4238
Logo DOI 10.1515/amsil

Publisher
University of Silesia Press

Licence CC
This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.